Ob-Gyn questions? Ask a gynecologist online.
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.
Well as you describe,it's post-pill amenorrhea.
The pill prevents your body from making hormones involved in ovulation and menstruation. When you stop taking the pill, it can take some time for your body to return to normal production of these hormones.
Your period typically resumes within three months after you stop taking the pill.
If you don't have a period within three months, take a pregnancy test to make sure you're not pregnant and then see your doctor and undergo female hormonal panel.
Other possible cause may include Peri-menopause(phase which takes place before the final cessation of periods).
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.